# SDR CA110209025

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Broken
- Location: Magneto
- Part time: 47 hours
- Component: Magneto, Champion
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG WAS RECEIVED FOR WARRANTY EVALUATION DUE TO MAG BEING U/S AT 47 HRS SINCE NEW.  MAG WAS DISASSEMBLED AND THE ROTOR GEAR, CAM AND THE 2 HALVES OF THE ROTOR AT THE CAM GEAR SLOT WERE FOUND STILL ASSEMBLED BUT BROKEN AWAY FROM THE REST OF THE ROTOR. THIS WOULD KEEP THE MAG FROM FIRING ALL CYLINDERS AND POSSIBLY ONLY FIRE 1 CYLINDER BUT AT 2 TIMES IAW ENGINE REVOLUTION. THE MAG IS BEING RETURNED TO MFG AND A NEW MAG WAS SENT TO THE CUSTOMER.
